# SDR UIEA200700129

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B04193601
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/DECK STA1241 FRAME AND SKIN SPLICE AREA HAS HOLE, CRACKED AND CORRODED.  REPAIRED ACCOMPLISHED AS PER BOEING MESSAGE NR 1-29020776-1 AND -6 AND FAA FORM 8100-9.
